# SDR VTZA95079

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- Engine: Pwa PW120
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 30356811
- Condition: Dirty
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6529 - IAD-LGA - THE NR 2 FUEL FILTER BYPASS CONTAMINATION LIGHT ILLUMINATED IN FLIGHT.  AIRCRAFT RETURNED TO IAD WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE HIGH PRESSURE FUEL FILTER.  OPS CHECKED GOOD.  AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (W)
